# SDR CA130311024

- Difficulty date: February 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 3,131 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Defective
- Part time: 3,294 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACFT POWER UP PROCEDURE WITH STAND BY BUS ON.  IMMEDIATELY AFTER SELECTION OF BATTERY 1 LOWER MFD SCREEN EXTINGUISHED, NO CURSOR CONTROL.  ONLY SERVICEABLE ITEMS: COMM 2 AND NAV 2 IN CONJUNCTION WITH SCREEN, EXTINGUISHING A SOUND OF A JUNCTION BOX INTERRUPT.  UPON TROUBLESHOOTING WAS ABLE TO ISOLATE THAT AV1 CONTACTOR WAS NOT LATCHING.
